# SDR AALA20011642

- Difficulty date: August 13, 2001
- Submitted: September 27, 2001
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Location: Fs 313
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUL - FOUND DENT IN TOP FLANGE OF FRAME STATION 313 BETWEEN LONGERON 24L-25L.  REPAIRED FRAME PER AARD 53-10-00-17.  (M)
